# SDR AUS20040463

- Difficulty date: May 31, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Bac 146100A
- Engine: Lyc ALF502R5
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Burned
- Location: Windshield Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(AUS) RT WINDSHIELD HEATING SYSTEM WIRING CABLE DAMAGED AND SHORTING TO EARTH IN AREA NEAR TERMINAL BLOCK.
